Posted by Dennis O'C (22.214.171.124) on May 31, 2001 at 19:03:10:
In Reply to: again, looking for advice posted by katrina on May 31, 2001 at 14:05:39:
...just havin that medicine chest thrown atcha would give one a headache...OK...maybe not a headache...butt fer sure a nasty bruise.
Am I hearin ya cerrectly?....he got all that stuff perscribed at once?...hell.... i gotta have a little plastic pill box to remind me to take my one 300 Verap a day...and i still get cornfused caused there are two "T's" an two "S's"on it.
Just my opinion here...
there are certain bullets which for some kill the beast...a Clusterbud will stay with that one...till it don't work...upping the strength of that one bullet...till one reaches saturation point and then get a different med or add another to it....and go thru the same increase the new one thing.
This to me seems a very rational way of being a guinie pig for the PharmaceuDICKal Companys and script writers.
Here comes the bitch:
A. nothin works fer everybody in the same way
B. durin the experimental phase CH hits and hurts.
C. If yer doc thinks he's GOD...ya got a whole nuther battle ( i call in my own upgrades...he is a willing middleman...cause we are learning CH together)
D. Sometimes it takes a week or so for some of these drugs to "build up" in yer system (see Letter B)
I can't fathom how one would know what was helping or just chafff with the plethora of meds you describe.
The beast backed off...I knifed, shot, tripped, nuked, napalmed, kicked him in the nuts...as well as about the facial region, covered him in vinegar, shot cayenne in his eye, biofeedbacked while ice packin him, injected, an just fer good measure ate one of everthing in the garden...did i mention i smelled an onion? So what stopped him?
Having 8 drugs and O2 shoved down ones gullet all at once...leads me to suspect that yer "honey" is like...or maybe THE "poster child" (pun intended) for those who come here saying..."i have tried everything"
Post a Followup